Pyridam
Farma
Home About us Products Reports News Jobs Contact

Product Detail 

Your Health is our Priority
FLUTAMOL - P
Capsule & Syrup

Should not be given to patients sensitive to other sympathomimetics ( eg. ephedrine, pseudoephedrine, phenylephrine),
severe hypertensives and those under treatment with anti – depressant of the monoamine oxidase inhibitor (MAOI) type.
Do not exceed the recommended dosage.
Use with caution in hypertensive patients or those prone to hypertension or stroke, such as overweight or elderly patients.
If after three days symptoms still persist, contact the doctor or health service unit immediately.
Discontinue medication should difficulty in sleeping, headache or palpitation occur.

COMPOSITIONS  :
Each capsule contains  :
Paracetamol  500 mg
Phenylpropanolamine  HCl  15 mg
Chlorpheniramine  maleate  1 mg
Dextromethorphan HBr  15 mg

Each teaspoon (=5mL) syrup contains :
Paracetamol   150 mg
Phenylpropanolamine HCl 3.5 mg
Chlorpheniramine Maleat  0.5 mg
Dextromethorphan HBr     5 mg

ACTIONS  :
Acts as analgesic – antipyretic, antitussive,  anti – histamine and nasal decongestant

INDICATIONS  :
To alleviate the symptoms of influenza, such as colds, headache, clogged nose, and sneezing accompanied by coughing.

DOSAGE :
Capsule :
Adults : 1 capsule 3 times daily.
Syrup :
Adults : 4 teaspoon (=20 mL), 3 times daily.
Children 6-12 year : 2 teaspoon (=10 mL), 3 times daily.

CONTRAINDICATIONS  :
See warning box.
Patients with cardiovascular disorders, diabetes mellitus, severe hepatic and renal impairment.
Patients hypersensitive to any of the components of Flutamol.

SIDE  EFFECTS  :
Drowsiness, gastrointestinal complaints, heart rhythm disturbances, tachycardia, dry mouth, palpitations, urine retention.
In large doses and during long-tern therapy, liver impairment may be experienced.

PRECAUTIONS  :
See warning box.
Caution must be observed in patients with liver and renal function disturbances, glaucoma, prostate hypertrophy,
hyperthyroid and urine retention.
Not recommended for children less than 6 years, pregnant and lactating women, unless under supervision of a physician.
May impair ability to drive or operate machinery.
Potentiates the effects of CNS depressants and or alcohol.
Caution should be taken if  patients feel drowsy, debilitated and hypoxia
In large doses, liver impairment, respiratory and central nervous system depression may be experienced. Use with    
care in patients suffering from respiratory function disorders (eg, asthma, emphysema). 

Could cause mild drowsiness  !


INTERACTIONS  :
Actions maybe prolonged by MAOI. This could cause  crisis hypertension.

PACKING :
Flutamol-Plus  capsule. Box of 10x10’s. Reg.No. DTL9421008001A1.
Flutamol-Plus syrup. Bottle of 60 mL. Reg.DTL9421008337A1



.


High Standard
Pyridam is Certified in  Good
Manufacturing Practices
(GMP).

Our Products have met the
International Level and
Requirement.

How to contact us
for more information

email: info@pyridam.com
Phone: +62-21-536-90112
Fax     : +62-21-532-9049